Stability of generalized processes. I, II
Differencialʹnye uravneniâ, Tome 2 (1966) no. 7, pp. 872-881
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1966_2_7_a1,
author = {S. T. Zavalishchin},
title = {Stability of generalized {processes.~I,} {II}},
journal = {Differencialʹnye uravneni\^a},
pages = {872--881},
year = {1966},
volume = {2},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1966_2_7_a1/}
}
S. T. Zavalishchin. Stability of generalized processes. I, II. Differencialʹnye uravneniâ, Tome 2 (1966) no. 7, pp. 872-881. http://geodesic.mathdoc.fr/item/DE_1966_2_7_a1/